# SDR DALA2021090805301

- Difficulty date: September 5, 2021
- Submitted: September 8, 2021
- Operation: Air carrier
- Aircraft: N3766
- Make and model: Boeing 737832
- Aircraft serial: 30820
- Aircraft time: 65,180 hours, 24,182 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1938000) DURING INSPECTION FOUND CORROSION FOUND ON LT SIDE OF ACFT AT "P" DOME BULKHEAD. REMOVED FASTNERS AT STA. 1016 ABOVE AND BELOW STRINGER 21L. REMOVED 1" BY 3" AREA OF METAL TO EVALUATE CORROSION DAMAGE REF. B737 SRM 51-10-02-06. ENLARGED CUT-OUT O 7 1/4" X 2" DUE TO FURTHER CORROSION. C/W B737-800 SRM 53-70-01-2R-4, REPAIR 4. COMPLIED WITH HFEC OF CUTOUT, COUNTERSINKS AND BOLT HOLES PER B737 SRM 53-70-01-4. NO INDICATIONS FOUND. BEGAN FABRICATING REPAIR PER B737 SRM 53-70-01-2R-4 FIG. 202. STARTED DRILLING UP REPAIR PARTS PER B737 SRM 53-70-01 FIG 202 REPAIR 4 . COMPLETED FABRICATION OF REPAIR PARTS THROUGH STEP "J" OF B737 SRM 53-70-01 FIG 202 REPAIR 4(840301). COMPLETED STEP "K" B737 SRM 53-70-01-2R-4, FIG 202. BEGAN INSTALLING REPAIR PER STEP "L" B737 SRM 53-70-01-2R-4 FIG. 202. CONTINUED WITH FASTENER INSTALLATION REF B737 SRM 53-70-01-2R-4 FIG 202. COMPLETED REPAIR FASTENER INSTALLATION REF B737 SRM 53-70-2R-4 FIG 202 STEP "M". INSPECTED INSTALLATION OF REPAIR. INSTALLED REPAIR PER B737 SRM 53-70-01 FIG 202 REPAIR 4.
